# SDR UPS07549723

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK HAS FOUL ODOR.  OPERATED LEFT PACK FOR EXTENDED PERIOD OF TIME.  NO ODOR NOTED.  THIS CLEARS M349455.
